# SDR HEEA072654

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 8,451 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000103
- Part serial: 3980
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNABLE TO STOP FILTER HOUSING FROM LEAKING. SENT TO PUROLATOR FACETS FOR INSPECTION AND REPAIR.
